# SDR MASA200600900

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 16,493 hours, 15,133 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIRD EMERGENCY LIGHT STRIP BACK NOT ILLUMINATED.  MAINTENANCE RESECURED WIRE.  ACFT CONTINUED OPERATIONS.
